If you do exceed the maximum dose, you should consider phoning NHS 111.
Get help from 111 if you take more than two extra tablets of the recommended dosage, or if you have more than eight tablets within 24 hours.
If you’re told to go to hospital, you should take the paracetamol packet with you, including the leaflet inside the package.
It’s also safe to take paracetamol alongside other types of painkiller that don’t contain paracetamol.
Published at Sun, 14 Feb 2021 19:20:21 +0000